# SDR DXTA2009021703512

- Difficulty date: February 17, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 10,487 hours, 8,548 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ADJUSTED LT AFT THROTTLE CABLE IAW MM PERFORMED ENG RUN.  OPS CK GOOD.
